# SDR CALA2017031700633

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 88,180 hours, 15,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT START OF PUSHBACK, CREW CALL EMERGENCY LIGHTS AT THE L4 DOOR STUCK ON.  ACCOMPLISHED A RESET OF THE EMERGENCY LIGHTS.  OPS NORMAL.
